skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Uncertainty quantification of two-phase flow problems via measure theory and the generalized multiscale finite element method

Abstract

Not provided.

Authors:
; ;
Publication Date:
Research Org.:
Univ. of Texas, Austin, TX (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1533336
DOE Contract Number:  
SC0009286
Resource Type:
Journal Article
Journal Name:
Computational Geosciences
Additional Journal Information:
Journal Volume: 21; Journal Issue: 2; Journal ID: ISSN 1420-0597
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Computer Science; Geology

Citation Formats

Presho, M., Mattis, S., and Dawson, C. Uncertainty quantification of two-phase flow problems via measure theory and the generalized multiscale finite element method. United States: N. p., 2016. Web. doi:10.1007/s10596-016-9603-2.
Presho, M., Mattis, S., & Dawson, C. Uncertainty quantification of two-phase flow problems via measure theory and the generalized multiscale finite element method. United States. doi:10.1007/s10596-016-9603-2.
Presho, M., Mattis, S., and Dawson, C. Tue . "Uncertainty quantification of two-phase flow problems via measure theory and the generalized multiscale finite element method". United States. doi:10.1007/s10596-016-9603-2.
@article{osti_1533336,
title = {Uncertainty quantification of two-phase flow problems via measure theory and the generalized multiscale finite element method},
author = {Presho, M. and Mattis, S. and Dawson, C.},
abstractNote = {Not provided.},
doi = {10.1007/s10596-016-9603-2},
journal = {Computational Geosciences},
issn = {1420-0597},
number = 2,
volume = 21,
place = {United States},
year = {2016},
month = {11}
}

Works referenced in this record:

A Measure-Theoretic Computational Method for Inverse Sensitivity Problems I: Method and Analysis
journal, January 2011

  • Breidt, J.; Butler, T.; Estep, D.
  • SIAM Journal on Numerical Analysis, Vol. 49, Issue 5
  • DOI: 10.1137/100785946

A numerical method for solving a stochastic inverse problem for parameters
journal, February 2013


A Computational Measure Theoretic Approach to Inverse Sensitivity Problems II: A Posteriori Error Analysis
journal, January 2012

  • Butler, T.; Estep, D.; Sandelin, J.
  • SIAM Journal on Numerical Analysis, Vol. 50, Issue 1
  • DOI: 10.1137/100785958

A Measure-Theoretic Computational Method for Inverse Sensitivity Problems III: Multiple Quantities of Interest
journal, January 2014

  • Butler, T.; Estep, D.; Tavener, S.
  • SIAM/ASA Journal on Uncertainty Quantification, Vol. 2, Issue 1
  • DOI: 10.1137/130930406

Definition and solution of a stochastic inverse problem for the Manning’s n parameter field in hydrodynamic models
journal, April 2015


Quantifying uncertainty in material damage from vibrational data
journal, February 2015


Estimation of Aquifer Parameters Under Transient and Steady State Conditions: 1. Maximum Likelihood Method Incorporating Prior Information
journal, February 1986


Estimation of Aquifer Parameters Under Transient and Steady State Conditions: 2. Uniqueness, Stability, and Solution Algorithms
journal, February 1986


Estimation of Aquifer Parameters Under Transient and Steady State Conditions: 3. Application to Synthetic and Field Data
journal, February 1986


Generalized multiscale finite element methods (GMsFEM)
journal, October 2013


Robust domain decomposition preconditioners for abstract symmetric positive definite bilinear forms
journal, February 2012

  • Efendiev, Yalchin; Galvis, Juan; Lazarov, Raytcho
  • ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 46, Issue 5
  • DOI: 10.1051/m2an/2011073

Generalized Multiscale Finite Element Methods. Nonlinear Elliptic Equations
journal, March 2014

  • Efendiev, Yalchin; Galvis, Juan; Li, Guanglian
  • Communications in Computational Physics, Vol. 15, Issue 3
  • DOI: 10.4208/cicp.020313.041013a

Generalized Multiscale Finite Element Methods: Oversampling Strategies
journal, January 2014


A Systematic Coarse-Scale Model Reduction Technique for Parameter-Dependent Flows in Highly Heterogeneous Media and Its Applications
journal, January 2012

  • Efendiev, Yalchin; Galvis, Juan; Thomines, Florian
  • Multiscale Modeling & Simulation, Vol. 10, Issue 4
  • DOI: 10.1137/110853030

Multiscale finite element methods for high-contrast problems using local spectral basis functions
journal, February 2011

  • Efendiev, Yalchin; Galvis, Juan; Wu, Xiao-Hui
  • Journal of Computational Physics, Vol. 230, Issue 4
  • DOI: 10.1016/j.jcp.2010.09.026

Multilevel Markov Chain Monte Carlo Method for High-Contrast Single-Phase Flow Problems
journal, December 2014

  • Efendiev, Yalchin; Jin, Bangti; Michael, Presho
  • Communications in Computational Physics, Vol. 17, Issue 1
  • DOI: 10.4208/cicp.021013.260614a

Bayesian Estimation of Uncertainty in Runoff Prediction and the Value of Data: An Application of the GLUE Approach
journal, July 1996

  • Freer, Jim; Beven, Keith; Ambroise, Bruno
  • Water Resources Research, Vol. 32, Issue 7
  • DOI: 10.1029/95WR03723

Domain Decomposition Preconditioners for Multiscale Flows in High-Contrast Media
journal, January 2010

  • Galvis, Juan; Efendiev, Yalchin
  • Multiscale Modeling & Simulation, Vol. 8, Issue 4
  • DOI: 10.1137/090751190

Domain Decomposition Preconditioners for Multiscale Flows in High Contrast Media: Reduced Dimension Coarse Spaces
journal, January 2010

  • Galvis, Juan; Efendiev, Yalchin
  • Multiscale Modeling & Simulation, Vol. 8, Issue 5
  • DOI: 10.1137/100790112

A Multiscale Finite Element Method for Elliptic Problems in Composite Materials and Porous Media
journal, June 1997

  • Hou, Thomas Y.; Wu, Xiao-Hui
  • Journal of Computational Physics, Vol. 134, Issue 1
  • DOI: 10.1006/jcph.1997.5682

Adaptive Multiscale Finite-Volume Method for Multiphase Flow and Transport in Porous Media
journal, January 2005

  • Jenny, P.; Lee, S. H.; Tchelepi, H. A.
  • Multiscale Modeling & Simulation, Vol. 3, Issue 1
  • DOI: 10.1137/030600795

Parameter estimation and prediction for groundwater contamination based on measure theory: PARAMETER ESTIMATION AND PREDICTION
journal, September 2015

  • Mattis, S. A.; Butler, T. D.; Dawson, C. N.
  • Water Resources Research, Vol. 51, Issue 9
  • DOI: 10.1002/2015WR017295

Local–global model reduction of parameter-dependent, single-phase flow models via balanced truncation
journal, December 2014

  • Presho, Michael; Protasov, Anastasiya; Gildin, Eduardo
  • Journal of Computational and Applied Mathematics, Vol. 271
  • DOI: 10.1016/j.cam.2014.03.022

Equifinality of formal (DREAM) and informal (GLUE) Bayesian approaches in hydrologic modeling?
journal, October 2008

  • Vrugt, Jasper A.; ter Braak, Cajo J. F.; Gupta, Hoshin V.
  • Stochastic Environmental Research and Risk Assessment, Vol. 23, Issue 7
  • DOI: 10.1007/s00477-008-0274-y